Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 26, Pages 1379-1391

Magill-type theorems for mappings

1Dipartimento di Matematica, Università di Messina, Contrada Papardo, Salita Sperone 31, Sant'Agata, Messina 98166, Italy
2Chair of General Topology and Geometry, Faculty of Mechanics and Mathematics, Moscow State University, Moscow 119899, Russia

Received 9 December 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giorgio Nordo and Boris A. Pasynkov, “Magill-type theorems for mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 26, pp. 1379-1391, 2004.